# SDR 95ZZZM571

- Difficulty date: August 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 730
- System (JASC): 3425 · Integrated Flight System
- Part: Hsi Wire
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLT NR 4035 - AIRCRAFT RETURNED TO GATE AFTER CREW REPORTED SMOKE AND ELECTRICAL BURNING SMELL IN COCKPIT.  MAINTENANCE INSPECTED AIRCRAFT AND DISCOVERED CHAFFED WIRES FLIGHT OFFICER HSI.  REPAIRED DAMAGED WIRES IAW STANDARD MAINTENANCE PRACTICES.  AIRCRAFT RETURNED TO SERVICE.
